Just wanted to share my experiences.....
I get days where I feel nausea throughout the day. Just the degree of it varies. At times, its so bad that I can't do much but just wanna lay down and cry.
My Gastro doc says I have Functional Dyspepsia. My problems started sometime in October last year. I was feeling the nausea and was more worried about feeling palpitations at night when I sleep. Always felt very uncomfortable and at night it was difficult to go to sleep. Stomach always felt uncomfortable.
Anyways, I went to see a cardiologist who did an echo and said I was fine. I did get prescribed Nexium (40Mg once a day) and Motilium for about 2 weeks. Didn't really help but I did not continue with meds after that. But symptoms just continued and I kinda felt more normal after about 3-4 months. But, about 3 months ago, the nausea just got really bad. So I went to see the Gastro specialist, did a scope, and doc said nothing but mild inflamation which was just a tiny spot. Was put on Nexium again, once a day but still felt bad . Doc then prescribed Nexium twice a day and my nausea seemed to be relieved. I still had a lot of 'gas' and always felt bloated and belched a lot. After over 2 months, I didn't think the Nexium was helping anymore. Even with 2 a day, I still felt nausea. One particularly bad day, I just stopped Nexium coz it was not helping anymore.
I went and saw a chinese traditional medicine doctor who gave me these herbs to boil and drink and was told to drink 8 liters of water a day! I don't think 8 liters is possible. I only went as far as 3-4 liters. Need to take his advice with a pinch of salt I think. My other doc says drink plenty but no need to overdo it! I'm hoping water will help. Was only drinking like 1-1.5 liters a day. Now, trying to drink at least 2.5-3 a day. But, its quite hard to drink more water when you're not thirsty!
Anyhow, was still feeling nausea but it would come and go as usual. I went back to my Gastro and he prescribed me something else to try for 2 weeks i.e. Ganaton. I don't know how this is going to go. Just started taking it today. Last couple of nights, going to sleep has been hard. Could feel slight stomach discomfort and palpitations.
I'm worrying something else is wrong but no one is detecting it.